# SDR SWAA2024070200890

- Difficulty date: June 12, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 45,125 hours, 27,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H B.S.663 VAPOR BARRIER IS CRACKED AT MID SPAN<[01] L/H VAPOR BARRIER CRACK AT MIDSPAN WAS REPAIRED IAW SRM 51-70-102R-10.;[02] VERIFIED COMPLETE
